Mathematische Zeitschrift

, Volume 252, Issue 4, pp 883–897

The alternative Dunford-Pettis property on projective tensor products

Article

DOI: 10.1007/s00209-005-0894-6

Cite this article as:
Peralta, A. & Villanueva, I. Math. Z. (2006) 252: 883. doi:10.1007/s00209-005-0894-6
  • 38 Downloads

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Departamento de Análisis Matemático, Facultad de CienciasUniversidad de GranadaGranadaSpain
  2. 2.Departamento de Análisis Matemático, Facultad de MatemáticasUniversidad Complutense de MadridMadridSpain